| Model Number |
NKV-440-U |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Nihon kohden orangemed llc will submit a supplemental report if additional information becomes available.
Event or Problem Description
It was reported that during a ventilator demonstration with no patient involvement, the ventilator's brightness automatically dimmed from the brightest to the darkest level multiple times throughout the demonstration, with the ventilator attached to a test lung.The ventilator representative was able to return to the highest brightness using the quick access buttons each time.The ventilator representative also stated that she put the ventilator in the ¿stby mode¿ and then pressed the ¿start up settings¿ button, and the ventilator shut down on its own.She was able to power the ventilator back on and had no more issues.
Additional Manufacturer Narrative
Evaluation completed.